Kernel estimation under linear-exponential loss

Citation:

Anatolyev, Stanislav (2006) Kernel estimation under linear-exponential loss, Economics Letters, Vol. 91, No. 1, pp. 3943

Abstract:

We consider nonparametric estimation of optimal predictors when the loss function is linear-exponential (Linex). We derive asymptotic distributions of the local constant and local linear kernel estimators under Linex, and discuss the rules for the optimal bandwidth.

Keywords:

Linear-exponential loss; kernel methods; optimal bandwidth

JEL classification codes:

C13, C14

Paper in RePEc:

Economics Letters, Vol. 91, No. 1, pp. 3943

Paper in accepted version:

LinexKernel.pdf